# SDR CA140528003

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Part number: 4526506
- Condition: Failed
- Location: Elt
- Part time: 11,299 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE CAR 571 ANNUAL CERTIFICATION TESTS AND FUNCTIONAL CHECKS THE G-SWITCH WAS FOUND TO BE INOPERATIVE.  ACCORDING TO TECH RECORDS THE G-SWITCHES, PN 4526506 AND PN 4526503 ONCE IN SERVICE THEY FAIL AFTER APPROXIMATELY 1 TO 2 YEARS.  
G-SWITCH REPLACED WITH NEW AND TESTED OK.
